Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Clot in urine post intake of emergency contraceptives - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   hello
Doctor :   hello
Doctor :   i am Dr XXXhere
Doctor :   tell me your query
User :   hello sir i m facing a problem
User :   today
User :   last month i use th unwanted 72
User :   in my life first time
User :   after that in this month also i take the ipill
User :   after 6 weeks
User :   after 2 days
User :   my periods comes
Doctor :   ok
User :   in urien one pieces are found
Doctor :   what pieces ?
User :   i take the picture of this i want to saw this one
User :   it possible
Doctor :   yes
Doctor :   please send us the pics
User :   in which option of chat
Doctor :   you can mail me
Doctor :   at
User :   ok plz give me email id
Doctor :   YYYY@YYYY
User :   yes sir i send it by email YYYY@YYYY
User :   u receive it
User :   i want to know whT IS THIS AND ALL THING IS OK
Doctor :   ok
Doctor :   sure give me a min
Doctor :   i will look
User :   HELLO
Doctor :   yes just one moment pleas
Doctor :   i al looking
Doctor :   it came in your urine?
User :   NT IN URINE IN PAD
Doctor :   its a clot
Doctor :   what all symptoms are you hvaing ?
User :   NORMAL LIKE LAST TIME PERIOD
User :   SOME PAIN BUT IT ALSO IN PAST
Doctor :   well then its a clot and its nothing to worry about
User :   WHY IT COME OUT
Doctor :   its normal to see a clot when you take the hormonal pills
User :   SOME TIME IN PAST ALSO COME BUT VERY SMALL SIZE
User :   BUT IN PAST IM NOT TAKE THE PILL
Doctor :   its just normal clotting
User :   IT NOT A BABY
Doctor :   dont worry
Doctor :   no its not
User :   BUT I DO THE SERVEL TIME PERGENCEY TEST
User :   ITS NEGATIVE OK
Doctor :   ok
User :   SIR ANY RECOMANDATION
Doctor :   no not at all
Doctor :   if you feeling ok then no wories
User :   ANY RECOMANDATION IN PERIODS What type food use
Doctor :   do avoid fried food
User :   ok
User :   and which type other food use which r usefull me
Doctor :   please do have oatmeal in breakfast
Doctor :   and geen vegetables are the best
Doctor :   may i know your age ?
User :   26
User :   married
User :   but no baby
Doctor :   ok
Doctor :   tell me your present symptoms ?
Doctor :   any pain during your mensuration ?
User :   very slow but in past it also comes at the time of period
Doctor :   well thats a normal
Doctor :   you have nothing to worry about
Doctor :   the clots at times are ok
Doctor :   its nothing serious
User :   my foot heatup but it also doing
User :   ok sir thanks
Doctor :   Many women have clots in their menstrual blood from time to time. The clots may be bright red or dark in color. Often, these clots are shed on the heaviest days of bleeding. The presence of multiple clots in your flow may make your menstrual blood seem thick or denser than usual.
Doctor :   Your body typically releases anticoagulants to keep menstrual blood from clotting as it's being released. But when your period is heavy and blood is being rapidly expelled, there's not enough time for anticoagulants to work. That enables clots to form.
Doctor :   its not a warning sign
Doctor :   dont worry
Doctor :   take care of your self
Doctor :   you are most welcome
User :   thanks
Doctor :   bye
User :   bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor